MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 52X21 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE HEAD 52X21 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110052520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6), study no: (b)(4).Clinical adverse event received for concern for glenoid component loosening/poly wear resulting in pain and dysfunction in right shoulder.Device and procedure (relatedness): device related: probable, procedure related: probable, date of event: 1 jan 2026, date of implant: (b)(6) 2013, date of revision: no information provided.Device location: right shoulder.Treatment/impact: aspiration: yes.Depuy synthes products used: catalog number: 113643026 lot number: 348444 component type: anchor description: premieron xlinked glenoid anchor peg 52mm.Catalog number: 113014000 lot number: 351106 component type: stem description: global humeral stem sz 14.Catalog number: 110052520 lot number: fk1jd1 component type: head description: global unite head 52x21 std.Catalog number: 113002000 lot number: 371961 component type: taper assembly description: global ap taper assembly 135 degree.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a1: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
GLOBAL UNITE HEAD 52X21 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24743581
Report Number1818910-2026-05525
Device Sequence Number9377109
Product Code HSD
UDI-Device Identifier10603295004714
UDI-Public(01)10603295004714(17)210301(10)FK1JD1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue Number110052520
Device Lot NumberFK1JD1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 52; GLOBAL AP 135 DEG TAPER ASSEM; GLOBAL AP HUMERAL STEM 14MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale